lumpy breasts

by nicky
(Richmond, P.E)

Hi,
I have been using 340mg/ day of Natpro. No breaks for 3 weeks. Had a hysterectomy and have kept ovaries with anterior / posterior prolapses. Surgery not that sucessful.I had heart palpitations, anxiety, panic attacks since surgery.i have never had breast lumps or soreness before using progesterone. The other symptoms greatly resolved. I can't afford to be on high doses of cream. Will the breasts settle down eventually? But just take longer than someone on very high amounts? I have no doctor support. This is just my own effort. If the breasts would settle down I would feel more comfortable with what I am doing. Thanks, Nicky

Comments for lumpy breasts

Click here to add your own comments

Feb 01, 2015
lumpy breasts
by: Wray

Hi Nicky Please clear something up for me. You say you had heart palpitations, Anxiety, panic attacks since surgery. Have you been using the progesterone since surgery? Because all those symptoms are caused by excess oestrogen, ramped up initially by progesterone, leading to Oestrogen Dominance. The Breast Tenderness and/or Breast Cysts have the same cause. Although in the case of cysts or lumps it can often be due to a lack of iodine. But as yours appeared after you started the progesterone, I doubt it's due to the shortage of iodine. Although it wouldn't harm to rub some Lugol's solution on your breasts, about 1/4 teaspoon on each breast. I did this recently as I developed a tender lump in one breast, but rubbed the Lugol's on both for good measure, it was gone by morning. I knew the lump couldn't be due to low progesterone, The other thing please have a Vitamin D test done, a lack of this reduces the benefits of progesterone. It could be your level is too low, and by increasing it you could then reduce the amount of progesterone. From experience the soreness should go fairly soon, particularly if you rub the progesterone on your breasts. I do this morning and night, and have since I first started using progesterone. When you begin reducing the progesterone, please do so in amounts ranging from 16-30mg per reduction. It must be done slowly to avoid any cold turkey symptoms. Take care Wray

Feb 04, 2015
I second that!
by: Chris

I just wanted to say...reading your question and first thing I thought was that you need iodine. As Wray says paint it on the breasts. but also consider doing the iodine protocol Lugols iodine 5% solution (which is 12.5mg per drop) Take 2 drops per day and 200mcg Selenium (important to take these two together). Also have 400mg magnesium, a teaspoon of Real Salt (put it in capsules if it's hard to swallow) and lastly 200mg of vitamin C...take vit C away from the iodine as one is an anti oxidant (vit c) and iodine is an oxidant so I always think best to take a few hours apart. I do my iodine, selenium, mag in the morning and vit c at night and take my salt throughout the day. Iodine will clear up painful breast in a flash. Plus it will help all of your hormonal issues and is a wonderful companion to using progesterone and vitamin D. Best of luck. Oh an I love Natpro cream myself it is actually the best formulation out there with no nasties in the formulation however when it is out of stock or I can't afford it ..I will buy this product from iherb.com http://www.iherb.com/Source-Naturals-Natural-Progesterone-Cream-4-oz-113-4-g/6050#p=1&oos=1&disc=0&lc=en-US&w=progesterone&rc=42&sr=null&ic=3 It's a reasonable substitute...not as good as natpro but better than using nothing!

Feb 12, 2015
lumpy breasts
by: Wray

Hi Chris Thanks for the kind words about the Natpro. We now have a distributor in NY who's carrying stock. Please contact her if we are out at the fulfilment house. Her email is julesvs19@gmail.com Take care Wray

Feb 25, 2015
Lumpy breasts
by: Anonymous

Since I started to use progesterone cream, my lumpy breasts are gone. I also have severe heart palpitations at night or when I lie down. Had some test done but the dr could not find something wrong. I started to drink calsium and magnesium as well as folic acid and it seems to help.

Apr 08, 2015
lumps in one breasts
by: Anonymous

Hi,
I've been on pretty high doses of Natpro daily without a break. Ranging from 200mg - 300mg. The left side of outer breast is lumpy. Never had this before Natpro. My ND says too much progesterone can cause problems on the outer breast. I only have ovaries. Problem is progesterone has helped sleep and anxiety big time. But that one breast is not settling down. I've tried Iodine for a few weeks with no results. I'm scared I'll cause progesterone receptor cancer if I go higher. There is such a cancer. I have no doctor support. I also have a bad itchy rash every time I increase progesterone on each side of my groin. I'm not sure what else to do. High doses since January and still breast problems. I'm on 5000iu of vit D too. Any more help would be appreciated. Thanks

Apr 10, 2015
lumps in one breasts
by: Wray

Hi Nicky Did you try the Lugol's solution I suggested, rubbing it all over the breast? Last year, and the previous, I was very stressed so began using 1 tube a day, or 2000mg/day progesterone. This was for about 4 months. I then reduced it to half a tube for a about 6 months, I'm now down to 1/4 tube which I've been on for 6 months. A doctor I see in London told me to continue with the 500mg/day until she checks me again. We do have a page on Cancer you could look through, I've not heard of progesterone causing cancer. We do have two more pages here and here. Please have a Vitamin D test done, it could be your level is too low, and you need to take 10,000iu/day. The rash is another oestrogen dominance symptom, but you say it only comes when you increase the progesterone. Is it possible you could keep one daily amount. and not vary it so greatly, i.e. 200-300mg is a large leap? Please have that vitamin D test done. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...